Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 41, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 9, 2009, 2:07 PM EDT for Lancaster County, Pennsylvania. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2009, 2:07 PM EDT (18:07 UTC)
- Expired
- Jun 9, 2009, 2:30 PM EDT
- In force
- 23 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Philadelphia radar (KDIX), 135 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 2:15 PM EDT | HAIL 1.25 | 3 Nw Gap, PA | HAIL NICKEL, QUARTER, AND HALF DOLLAR SIZE IN KINZERS |
| Jun 9, 2:26 PM EDT | HAIL 0.88 | Gap, PA | NICKEL SIZED HAIL NEAR GAP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:31 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1272 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 091807
SVRCTP
PAC071-091830-
/O.NEW.KCTP.SV.W.0041.090609T1807Z-090609T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
207 PM EDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 230 PM EDT
* AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GAP...OR 9 MILES SOUTH OF NEW HOLLAND...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHRISTIANA AROUND 215 PM EDT...
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 289
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222...ROUTE 322...STATE ROAD 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS SEVERE THUNDERSTORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORM.
&&
LAT...LON 4013 7590 4011 7593 4005 7594 3997 7599
3993 7599 3992 7600 3987 7599 3982 7604
3984 7625 4023 7602 4022 7601 4015 7589
TIME...MOT...LOC 1807Z 286DEG 18KT 3998 7603
$$
FORECASTER: MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 1:35 PM EDT, 32 minutes earlier.
Area forecast discussion, Jun 9, 1:35 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 135 PM EDT TUE JUN 9 2009 .SYNOPSIS... WARM HUMID AIR AND A COLD FRONT WILL COMBINE TO BRING SHOWERS AND THUNDERSTORMS TO THE REGION TODAY. THE FRONT WILL STALL NEARBY KEEPING US UNSETTLED INTO FRIDAY BEFORE DRIER AIR RETURNS FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... COLD FRONT NOW INTO FAR NW COS. TIMING LOOKS LIKE IT WILL BE THROUGH KUNV/KJST BY 17Z. BUT THE FRONT LOOKS LIKE IT WILL DRAG IT/S FEET ACROSS THE SRN TIER AND SLOW AS IT GETS INTO THE EAST. LOWER CLOUDS TRYING TO SCOUR OUT OVER REST OF AREA...AND SUCCEEDING OVER THE SERN HALF. THIS IS THE SPOT TO CONCENTRATE ON TODAY...AS PROGGED CAPES TREMENDOUS /2K-3K J/ AND SOME LLVL HELICITY STILL APPARENT IN THE CURRENT OBS/ANALYSIS. SPC CONTINUES SLIGHT RISK AS WELL...FOR THESE VERY GOOD REASONS. ONLY DRAWBACK TO CONVECTION - AND THESE WOULD MAINLY BE FOR THE CENTRAL COS - WOULD BE FOR THE FRONT TO PASS THROUGH BEFORE PEAK HEATING...AS WELL AS CURRENT CLOUD COVER...AND A SLIGHT MID-LVL WARM NOSE TO ALL HELP SUPPRESS CONVECTION LOCALLY. AGAIN...SUNSHINE IN THE SE SHOULD HELP US REALIZE SOME HUGE CAPES IN THAT AREA. SHEAR MOD...BUT MAINLY IN LLVLS DUE TO LIGHT/NIL SFC WINDS AND DEWPOINT BNDRY/WARM FRONT INVOF KMDT/KIPT. THIS COULD ALLOW SOME SUPERCELLS AND A LOW RISK FOR TORS. && .SHORT TERM /WEDNESDAY/... ONGOING EVE CONVECTION SHUD LINGER THRU 03-06Z ACROSS EASTERN PORTIONS OF CWFA...AS COLD FRONT SLOWLY SLIDES EAST. THEN IT APPEARS FRONTAL BNDRY STRETCHES OUT W-E AS A QUASI-STATIONARY BNDRY FROM SOUTHERN IN EAST THRU NORTHERN VA. WEAK SFC RIDGE SHUD SLIDE OVERHEAD...PROVIDING A GRADUAL EROSION OF CLOUDS. DEW PTS SHUD HOLD IN THE 50S FOR CENTRAL/SOUTHERN PORTIONS OF CWFA...POSSIBLY LEADING TO PATCHY FOG. KEY WILL BE HOW QUICKLY CLOUDS DEPART. LOWS WILL BE IN THE MID/UPPER 40S ACROSS THE NW CWFA...LOW/MID 50S CENTRAL...UPPER 50S TO ARND 60 FOR LOWER SUSQ-VALLEY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... THE FRONT IS PROGGED TO STALL JUST SOUTH OF THE AREA LAYING A PATHWAY FOR AT LEAST A COUPLE OF NEW WAVES OF LOW PRESSURE TO RIPPLE ALONG...WITH LATEST TIMING SUGGESTING A RETURN OF SHOWERS/STORMS BY LATER WEDNESDAY AND LASTING INTO FRIDAY. EXACTLY WHERE AT LEAST THE LEAD WAVE OF LOW PRESSURE WILL TRACK IS PROBLEMATIC WITH SHORT TERM GUIDANCE ALL OVER THE PLACE BY EARLY THURSDAY. THE NAM LOOKS LIKE WINTER TRACKING THE LOW DOWN THE ST LAWRENCE RIVER VALLEY IMPLYING A WARM HUMID DAY WITH A STRONG FRONT PLOWING INTO SOME FAIRLY IMPRESSIVE CAPES...IN EXCESS OF 1000J OVER MUCH OF SERN PA. THE GFS TAKES THE LOW RIGHT THRU CENTRAL PA JUST SOUTH OF I80...LIMITING THE INSTABILITY GREATLY. THE GEM TAKES A LOW CLOSER THE DELMARVA WHILE THE ECMWF HAS A WAVE CLOSE THE THE NAM POSITION...BUT FAR WEAKER. THE NEW GEFS IS SOMEWHERE BETWEEN THE NAM AND THE GFS...AND THE SREF SHOWS A VERY WEAK WAVY FRONT SOMEWHERE OVER PA/NY...BUT WITH GREAT UNCERTAINTY ILLUSTRATED FROM NE PA UP INTO SERN CANADA. SO AT THIS STAGE THURSDAY LOOKS LIKE ANOTHER STORMY...POTENTIALLY SEVERE DAY...WITH CONVECTION POSSIBLY LINGERING INTO FRIDAY. THE WEEKEND SHOULD IMPROVE INITIALLY BUT SHOWERS WILL ONCE AGAIN BE POSSIBLE BY SUNDAY AND MONDAY AS THE UPPER FLOW IS FCST TO AMPLIFY AND A TROF GETS ESTABLISHED OVER THE NERN US. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... AREA OF TSRA MOVING ACORSS SOUTHERN PA AT THIS TIME. TIMED ARRIVAL OF CONVECTION ACROSS SOUTHERN TAF SITES AND LEFT NORTHERN SITES WITH PERSISTENCE AS FRONT HAS PASSED OR IS PASSING. BY LATE AFTERNOON...FRONT WILL CLEAR TAF SITES SO IMPROVED CONDITIONS WERE FORECAST EXCEPT FOR BREEZY NORTHWEST WINDS. BY 10/00Z...DURNAL COMPONENT WILL DIMINISH AND WINDS WILL DECREASE. PATCHY FOG IS POSSBLE WITH MOIST LOW LEVELS AROUND SUNRISE SO ADDED A TEMPO FOR MVFR VISIBILITIES OVERNIGHT. OUTLOOK... WED...EARLY FOG...THEN VFR. THU...MVFR SHRA/TSRA. FRI/SAT...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LACORTE NEAR TERM...DANGELO/BEACHLER SHORT TERM...BEACHLER LONG TERM...LACORTE AVIATION...DANGELO/TYBURSKI
Hazardous weather outlook, Jun 9, 1:44 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 144 PM EDT TUE JUN 9 2009 PAZ004>006-010-011-017-101745- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD- 144 PM EDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY. THERE IS A CHANCE SOME COULD BECOME LOCALLY SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024-033-101745- CAMBRIA-SOMERSET- 144 PM EDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...AND SOME WILL BECOME LOCALLY SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY. THERE IS A CHANCE SOME COULD BECOME LOCALLY SEVERE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-101745- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 144 PM EDT TUE JUN 9 2009 ...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY. THERE IS A CHANCE SOME COULD BECOME LOCALLY SEVERE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, Jun 9, 11:47 AM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1147 AM EDT TUE JUN 9 2009
PAZ033-091630-
SOMERSET PA-
1147 AM EDT TUE JUN 9 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SOMERSET COUNTY...
AT 1146 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JENNERS...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR ACOSTA AROUND NOON...STOYSTOWN AROUND 1210
PM...STOYSTOWN AROUND 1220 PM AND CENTRAL CITY AROUND 1230 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100
AND 128.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30 FROM THE
WESTMORELAND COUNTY LINE TO EAST OF INDIAN LAKE...ROUTE 219 FROM
SOMERSET TO THE JUNCTION OF ROUTE 30.
LAT...LON 4004 7925 4011 7924 4012 7919 4016 7917
4022 7912 4022 7872 3995 7879
EXPERIMENTAL
FORECASTER: DANGELOSpecial weather statement, Jun 9, 12:01 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1201 PM EDT TUE JUN 9 2009
PAZ036-056-057-063>065-091800-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-PERRY PA-YORK PA-
1201 PM EDT TUE JUN 9 2009
...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...NORTHEASTERN
FRANKLIN...NORTHERN ADAMS...NORTHWESTERN YORK...PERRY AND WESTERN
DAUPHIN COUNTIES...
AT 1257 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 15 MILES
NORTH OF CARLISLE TO 9 MILES WEST OF CARLISLE...SOUTHWARD TO
CHAMBERSBURG...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...TORRENTIAL RAIN WILL FALL...CAUSING PONDING OF WATER
ON ROADS.
THESE STORMS WILL BE NEAR BLOSERVILLE...AND FAYETTEVILLE AROUND 105
PM...SHERMANSDALE AROUND 110 PM...WALNUT BOTTOM AROUND 115
PM...DUNCANNON AROUND 120 PM...AMITY HALL...AND CARLISLE SPRINGS
AROUND 125 PM...AND MILLERSBURG AROUND 130 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 191 AND 242...I-81 BETWEEN
MILE MARKERS 13 AND 67...I-83 BETWEEN MILE MARKERS 39 AND 42.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 30...ROUTE
209...ROUTE 322/22...STATE ROAD 94.
LAT...LON 3989 7774 4018 7779 4020 7778 4046 7739
4062 7688 3992 7687
EXPERIMENTAL
FORECASTER: MARTINSpecial weather statement, Jun 9, 12:32 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1232 PM EDT TUE JUN 9 2009
PAZ033-091715-
SOMERSET PA-
1232 PM EDT TUE JUN 9 2009
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SOMERSET
COUNTY...
AT 1227 PM EDT...STRONG THUNDERSTORMS WERE LOCATED NEAR
CONNELLSVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS
AS THEY MOVE EAST. IN ADDITION...TORRENTIAL RAIN WILL CAUSE
PONDING OF WATER ON ROADS.
STORMS WILL BE NEAR SEVEN SPRINGS AROUND 1255 PM AND SOMERSET AROUND
115 PM.
THUNDERSTORMS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE
MARKERS 100 AND 113...AND ROUTE 219.
LAT...LON 3996 7936 4001 7933 4008 7928 4010 7925
4011 7924 4013 7904 3988 7903 3989 7941
3991 7941
EXPERIMENTAL
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:20 PM EDT | Special Weather Statement | CTP | Lebanon | 40 min |
| Jun 9, 3:11 AM EDT | Special Weather Statement | CTP | Huntingdon, Juniata, Mifflin, Snyder | 64 min |
| Jun 9, 4:40 AM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 65 min |
| Jun 9, 5:09 AM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill | 66 min |
| Jun 9, 6:13 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 27 min |
| Jun 9, 11:47 AM EDT | Special Weather Statement | CTP | Somerset | 43 min |
| Jun 9, 12:01 PM EDT | Special Weather Statement | CTP | Cumberland, Franklin, Perry | 119 min |
| Jun 9, 12:32 PM EDT | Special Weather Statement | CTP | Somerset | 43 min |
| Jun 9, 1:03 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 42 min |
| Jun 9, 1:19 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Perry | 41 min |
| Jun 9, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 63 min |
| Jun 9, 1:49 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 56 min |
| Jun 9, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, York | 66 min |
| Jun 9, 2:00 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 60 min |
| Jun 9, 2:16 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 44 min |
| Jun 9, 2:27 PM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| Jun 9, 2:31 PM EDT | Areal Flood Advisory | CTP | Cumberland | 3 hr |
| Jun 9, 2:35 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 25 min |
| Jun 9, 2:41 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Perry, York | 64 min |
| Jun 9, 2:50 PM EDT | Tornado Warning | CTP | Lancaster | 25 min |
| Jun 9, 2:57 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 63 min |
| Jun 9, 3:12 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 33 min |
| Jun 9, 3:20 PM EDT | Areal Flood Advisory | CTP | Franklin | 3 hr |
| Jun 9, 3:23 PM EDT | Special Weather Statement | CTP | Somerset | 37 min |
| Jun 9, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 37 min |
| Jun 9, 3:28 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 62 min |
| Jun 9, 3:34 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry | 41 min |
| Jun 9, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, York | 49 min |
| Jun 9, 3:55 PM EDT | Areal Flood Advisory | CTP | Adams, Franklin | 3 hr |
| Jun 9, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 49 min |
| Jun 9, 4:17 PM EDT | Special Weather Statement | CTP | Dauphin | 28 min |
| Jun 9, 4:29 PM EDT | Special Weather Statement | CTP | Bedford | 31 min |
| Jun 9, 4:30 PM EDT | Special Weather Statement | CTP | Bedford | 30 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.